University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Martin, RJ"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Kearney, MJ, Pye, AJ and Martin, RJ (2014) On correlations between certain random variables associated with first passage Brownian motion JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 47 (22). ? - ?. ISSN 1751-8113

Martin, RJ and Kearney, MJ (2010) An exactly solvable self-convolutive recurrence AEQUATIONES MATH, 80 (3). 291 - 318. ISSN 0001-9054

Kearney, MJ and Martin, RJ (2009) Airy asymptotics: the logarithmic derivative and its reciprocal JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 42 (42). ? - ?. ISSN 1751-8113

Kearney, MJ, Majumdar, SN and Martin, RJ (2007) The first-passage area for drifted Brownian motion and the moments of the Airy distribution JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 40 (36). F863 - F869. ISSN 1751-8113

This list was generated on Tue Sep 30 09:05:02 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800